# SDR MALA030138

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Binding
- Location: Airstair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT NR 2906, AIRSTAIRS BINDING ON RT (FORWARD) SIDE DURING EXTENSION AND RETRACTION.  MAINTENANCE CLEANED AND LUBRICATED ALL ACTUATORS ON AIR STAIRS, COULD NOT FIND ANY PROBLEMS.  OPS CHECK GOOD.
